# SDR ASAA2015011310815

- Difficulty date: January 13, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 53,072 hours, 29,632 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 651768537
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT FRAME 348.2 INNER CHORD IS CRACKED IN LOWER HOLE AT FLOOR LINE.  ACFT GROUNDED.  R & R CRACKED L1 DOOR CUTOUT FRAME AT 348.2 IAW SRM 51-40-02-0G-0 AND IN CONJUNCTION WITH TASK CARD AD20121205 400-53-2.
